2019
Том 71
№ 11

All Issues

Tkach B. P.

Articles: 4
Article (Russian)

Conditional stability of quasitoroidal manifolds of systems of partial differential equations

Tkach B. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 401–408

We investigate the problem of conditional stability of quasitoroidal manifolds of a system of partial differential equations.

Article (Ukrainian)

Periodic solutions of systems of n-th order differential equations of neutral type with retarded argument

Tkach B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 

Article (Russian)

Periodic solutions of nonlinear systems of neutral partial differential equations

Mitropolskiy Yu. A., Tkach B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 475–486

Article (Russian)

Periodic solutions of a countable system of differential equations with deviating neutral argument

Tkach B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 73–85